Active Ingredient (In Each Caplet): Acetaminophen 500mg, Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax*, Castor Oil*, Corn Starch, FD&C Red #40 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol*, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide. *Contains One Or More of These Ingredients.
Directions: do not take more than directed (see overdose warning): adults and children 12 years and over - take 2 caplets every 4 to 6 hours while symptoms last. Do not take more than 8 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor; children under 12 years - do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Store between 20-25ºc (68-77ºf). Do not use if tear strip imprinted "safety seal" is torn or missing.
Always refer to the actual package for the most accurate information